×

Found 129 Documents (Results 1–100)

100
MathJax

Spectral analysis and geometry of sub-Laplacian and related Grushin-type operators. (English) Zbl 1307.58012

Demuth, Michael (ed.) et al., Partial differential equations and spectral theory. Basel: Birkhäuser (ISBN 978-3-0348-0023-5/hbk; 978-3-0348-0024-2/ebook). Operator Theory: Advances and Applications 211. Advances in Partial Differential Equations, 183-290 (2011).
PDF BibTeX XML Cite
Full Text: DOI

On Gevrey well-posedness of the Cauchy problem for some noneffectively hyperbolic operators. (English) Zbl 1203.35159

Bove, Antonio (ed.) et al., Advances in phase space analysis of partial differential equations. In Honor of Ferruccio Colombini’s 60th birthday. Selected papers based on the workshop, Siena, Italy, October 2007. Boston, MA: Birkhäuser (ISBN 978-0-8176-4860-2/hbk; 978-0-8176-4861-9/ebook). Progress in Nonlinear Differential Equations and Their Applications 78, 217-233 (2009).
MSC:  35L15 35L30
PDF BibTeX XML Cite
Full Text: DOI

The analysis of linear partial differential operators. IV: Fourier integral operators. Reprint of the 1985 original, corr. 2nd printing. (English) Zbl 1178.35003

Classics in Mathematics. Berlin: Springer (ISBN 978-3-642-00117-8/pbk; 978-3-642-00136-9/ebook). vii, 352 p. (2009).
PDF BibTeX XML Cite
Full Text: DOI

Eulerian approximate ray tracing and applications to grid generation. (English) Zbl 1064.65107

Hou, Thomas Y. (ed.) et al., Hyperbolic problems: Theory, numerics, applications. Proceedings of the ninth international conference on hyperbolic problems, Pasadena, CA, USA, March 25–29, 2002. Berlin: Springer (ISBN 3-540-44333-9/hbk). 335-346 (2003).
PDF BibTeX XML Cite

Generalized solution of multidimensional semilinear hyperbolic systems. (English. Russian original) Zbl 1028.35096

Russ. Math. 45, No. 12, 65-73 (2001); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2001, No. 12, 68-76 (2001).
MSC:  35L60 35L40 35C15 35A05
PDF BibTeX XML Cite

Bicharacteristic methods for multi-dimensional hyperbolic systems. (English) Zbl 0989.65110

Toro, E. F. (ed.), Godunov methods. Theory and applications. International conference, Oxford, GB, October 1999. New York, NY: Kluwer Academic/ Plenum Publishers. 691-698 (2001).
PDF BibTeX XML Cite

A Darboux-type problem in the trihedral angle for a third-order equation of hyperbolic type. (English. Russian original) Zbl 1006.35058

Russ. Math. 43, No. 3, 20-28 (1999); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1999, No. 3, 22-30 (1999).
MSC:  35L25
PDF BibTeX XML Cite

Infinite gain of regularity for dispersive wave equations. (English) Zbl 0869.35029

Marino, Antonio (ed.) et al., Nonlinear variational problems and partial differential equations. Proceedings of the 3rd conference held in the autumn of 1990 at Isola d’Elba, Italy. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 320, 295-303 (1995).
PDF BibTeX XML Cite

On the local insolvability for a class of P.D.O. with multiple characteristics. (English. Russian original) Zbl 0726.35148

Mosc. Univ. Math. Bull. 45, No. 2, 38-40 (1990); translation from Vestn. Mosk. Univ., Ser. I 1990, No. 2, 61-64 (1990).
MSC:  35S05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software